# SDR CA971223005

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Accumulator
- Part number: AIR44420
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NITROGEN AIR CHARGE LEAKING PAST PISTON INTO HYDRAULIC FLUID SYSTEM.  REPLACED.
